# SDR DHL2007783503

- Difficulty date: June 2, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 757-852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN BS 760 TO BS 825, RBL 45.  REMOVED SEAT TRACK SECTION  BS 757.45 TO BS 852.45, RBL 45 IAW B727 SRM 51-30-2.  LOCATED AND DRILLED NEW SEAT TRACK P/N BAC1520-841 IAW B727 SRM 51-30-5 AND 53-10-2, FIG 7.  PART AND AREA TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-30-2 AND 53-10-2, FIG 7.
